# SDR UPS204484

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE TOP OF FRAME AT STATION 380 AND STRINGER 26R - 25R.  MAINTENANCE REPLACED THE FRAME SPLICE IAW SRM 53-10-1, 53-10- 2 AND 51-10-6.
